Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 42, NWS Louisville, KY

April 27, 2016Butler County, Edmonson County, Warren County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 27, 2016, 2:16 PM CDT for Butler County, Edmonson County, Warren County, Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2016, 2:16 PM CDT (19:16 UTC)
Expired
Apr 27, 2016, 2:45 PM CDT
In force
29 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Butler County, KY, Edmonson County, KY, Warren County, KY

The radar

The Louisville radar (KLVX), 92 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 669 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
669 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
828 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

430 
WUUS53 KLMK 271916
SVRLMK
KYC031-061-227-271945-
/O.NEW.KLMK.SV.W.0042.160427T1916Z-160427T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
216 PM CDT WED APR 27 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL WARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
  EAST CENTRAL BUTLER COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHWESTERN EDMONSON COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 245 PM CDT

* AT 215 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
  BROWNSVILLE...MOVING NORTHEAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  BROWNSVILLE...REEDYVILLE...LINDSEYVILLE...RIVERSIDE...BLACK GOLD...BIG
  REEDY...GLENMORE...ASPHALT...ROUNDHILL AND HUFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

LARGE HAIL AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3732 8640 3732 8638 3719 8624 3710 8650
      3716 8657
TIME...MOT...LOC 1915Z 231DEG 24KT 3718 8646 

HAIL...1.00IN
WIND...<50MPH
 
$$

SCHOETTMER
2 follow-up statements
869 
WWUS53 KLMK 271923
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
223 PM CDT WED APR 27 2016

KYC227-271932-
/O.CAN.KLMK.SV.W.0042.000000T0000Z-160427T1945Z/
WARREN KY-
223 PM CDT WED APR 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WARREN COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3732 8640 3732 8638 3719 8624 3715 8637
      3717 8640 3717 8641 3715 8641 3717 8644
      3716 8644 3715 8645 3721 8652
TIME...MOT...LOC 1922Z 231DEG 24KT 3721 8641 

$$

KYC031-061-271945-
/O.CON.KLMK.SV.W.0042.000000T0000Z-160427T1945Z/
BUTLER KY-EDMONSON KY-
223 PM CDT WED APR 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR EAST CENTRAL BUTLER AND NORTHWESTERN EDMONSON COUNTIES...

AT 222 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
BROWNSVILLE...MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BROWNSVILLE...BIG REEDY...LINDSEYVILLE...REEDYVILLE...ASPHALT...ROUNDHILL...
HUFF...SUNFISH...SEGAL AND BLACK GOLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3732 8640 3732 8638 3719 8624 3715 8637
      3717 8640 3717 8641 3715 8641 3717 8644
      3716 8644 3715 8645 3721 8652
TIME...MOT...LOC 1922Z 231DEG 24KT 3721 8641 

HAIL...1.00IN
WIND...60MPH
 
$$

SCHOETTMER
748 
WWUS53 KLMK 271943
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
243 PM CDT WED APR 27 2016

KYC031-061-271953-
/O.EXP.KLMK.SV.W.0042.000000T0000Z-160427T1945Z/
BUTLER KY-EDMONSON KY-
243 PM CDT WED APR 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BUTLER AND
NORTHWESTERN EDMONSON COUNTIES WILL EXPIRE AT 245 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
ADDITIONAL THUNDERSTORMS.

LAT...LON 3732 8640 3732 8638 3719 8624 3715 8637
      3717 8640 3717 8641 3715 8641 3717 8644
      3716 8644 3715 8645 3721 8652
TIME...MOT...LOC 1939Z 231DEG 24KT 3721 8641 

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 12:38 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Apr 27, 12:38 PM CDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
138 PM EDT WED APR 27 2016

...Updated Aviation Discussion...

...Forecast Update...
Issued at 1145 AM EDT Wed Apr 27 2016

A warm front is still draped along the I-64 corridor, and will
likely move little this afternoon. Showers and thunderstorms have
been common along and south of this boundary this morning, and will
continue into the afternoon.

Meanwhile, a 5H low is advancing from Kansas into Nebraska. A speed
max rounding the base of the low will help to spark storms over the
mid-Mississippi Valley this afternoon as lapse rates steepen and the
surface destabilizes. Those storms are then expected to head
northeast into southern Indiana and central Kentucky this evening.
The best chance of severe storms will be west of I-65 where there
will be the greatest instability. With WBZ heights around 10k feet
and a possible layer of slightly more stable air at the surface from
the ongoing showers/storms INVOF the warm front, hail will be the
main threat from the strongest storms with gusty winds a secondary
threat.

Issued at 625 AM EDT Wed Apr 27 2016

Issued a grid update for some patches of fog in our northwest and
west and also to narrow the focus for precip the next couple of
hours. Had one cell pop up and likely become severe, but have not
had any reports from that sparsely populated area.  No other changes
planned beyond those first few hours, and a zone update is not
necessary.

.SHORT TERM (Now through Thursday)...
Issued at 300 AM EDT Wed Apr 27 2016

Stalled frontal boundary resides just north of the region, whereas a
second boundary is just south of the region, the remnant from the
line of storms that moved through the region last evening. In
between we are seeing some weak isentropic lift that is resulting in
some new shower development across central Kentucky. Model QPF
fields seem overdone in areal coverage of this precip, based on
latest radar, but for the daylight morning hours, the higher-res
versions try and provide more focus on a northwest/southeast-
oriented line. Have gone in line with this thinking and placed a
narrow band of high-likely pops from HNB to AAS with pops tapering
off north and south of that line.

Beyond the morning hours, expect a brief lull in coverage, with the
airmass just juicy enough to squeeze out some scattered showers
perhaps thunder. A PV anomaly will then rotate around a larger upper
low centered over southeast Nebraska. Timing this feature with peak
daytime heating, expect a line of storms to develop across western
TN/KY and head northeastward. The main threat with these storms
again will be damaging winds, with this threat mainly limited to
points west of the I-65 corridor. The storms should weaken with loss
of heating as they continue into the rest of the forecast area.

We dry out some for Thursday, with precipitable waters dropping down
to around an inch. The upper low over the Central Plains this
afternoon should be over the upper Midwest Thursday. The distance
from this feature and lack of a trigger should limit coverage of any
storms to isolated to scattered.

As for temperatures, our string of above normal days will continue,
with highs ranging from the mid 70s to low 80s and lows around 60.

.LONG TERM (Thursday night through Tuesday)...
Issued at 300 AM EDT Wed Apr 27 2016

The drying trend should continue at least through Friday, as ridging
moves over the region. Then Friday night, that ridging will start to
push east of us as another storm system comes out of the Plains.
This system should lift a warm front toward the region, which could
bring some light rain showers west of I-65 by daybreak Saturday.
Deterministic model guidance shows this boundary stalling over our
region for the weekend, meaning another couple of days with good
rain chances. A surface low crossing the region during the day
Sunday could mean some stronger storms, and will be something to
watch for, to see if we can get some instability to go along with
the dynamics of this system.

Latest deterministic models pull this low out of the region by
Monday morning, whereas the GEFS mean has it a little slower, a sign
of timing differences within the ensemble members, as spread also is
high. Thus will keep in a lower-end chance for rain into Monday.
After that Tuesday should have even less chance for rain, as a
narrow shortwave ridge moves into the region. Given how small this
feature is and another wave potentially dropping into the Midwest,
cannot pull rain chances altogether.

As for temperatures in this period, Friday should be one more above
normal day, then we should be closer to normal for the weekend and
possibly below for the start of the next work week.

&&

.AVIATION (18Z TAF Update)...
Updated at 137 PM EDT Wed Apr 27 2016

A challenging forecast cycle as the TAF sites deal with several
rounds of showers and thunderstorms through late this evening. SDF
and LEX are currently being impacted by showers and storms lifting
over a warm front. This boundary will only very slowly lift north
through the afternoon, which may help to keep the MVFR ceilings in
place at times. Additionally, visibilities will drop into IFR/low
MVFR in the heavier showers and storms.

Best chances for a lull in storm activity at SDF will be mid
afternoon to early evening. Then another round of storms is expected
between sunset and Midnight. Some gusty winds along with heavy
rainfall and CG lightning are expected. Some trailing stratiform
rain may follow into the pre-dawn hours along with ceilings dropping
below fuel alteranate toward dawn. Cold front approaches Thursday
morning with gustsy WSW winds, but dry.

Expecting LEX/BWG to see showers and storms most of the afternoon
with a brief break around and just after sunset. Then, another round
of showers and storms just before Midnight. LEX will then follow the
same pattern as SDF with trailing stratiform rain and ceilings
dropping into low IFR through the pre-dawn hours.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Update.........RJS/13
Short Term.....RJS
Long Term......RJS
Aviation.......BJS
Hazardous weather outlook, Apr 27, 11:52 AM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1252 PM EDT WED APR 27 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-281700-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
1252 PM EDT WED APR 27 2016 /1152 AM CDT WED APR 27 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A WARM FRONT ALONG THE I-64 CORRIDOR WILL PROVIDE THE REGION WITH
SCATTERED THUNDERSTORMS THIS AFTERNOON. LIGHTNING AND LOCALLY
HEAVY DOWNPOURS WILL BE THE MAIN THREATS.

THIS EVENING A STRONGER AREA OF STORMS IS EXPECTED TO MOVE IN
FROM THE WEST. THIS LINE COULD BRING HAIL...GUSTY WINDS...AND
HEAVY RAIN...ESPECIALLY WEST OF I-65.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE CHANCE FOR STORMS RETURNS THIS WEEKEND AS ANOTHER FRONT
STALLS IN THE VICINITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY INSTANCES OF DAMAGING WINDS
OR HAIL TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

13

In the hours before

Local storm report, Apr 27, 1:27 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
227 PM EDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     1 S PILOT KNOB          38.27N 86.35W
04/26/2016                   CRAWFORD           IN   EMERGENCY MNGR

            TREES DOWN OVER THE EASTERN PART OF THE
            COUNTY.

&&

BJS
Local storm report, Apr 27, 1:37 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
237 PM EDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     TSTM WND DMG     1 NNE CLARKSVILLE       38.33N 85.76W
04/26/2016                   CLARK              IN   LAW ENFORCEMENT

            A TREE DOWN IN CEMENTVILLE

&&

BJS
Local storm report, Apr 27, 1:40 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
240 PM EDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     TSTM WND DMG     SELLERSBURG             38.39N 85.76W
04/26/2016                   CLARK              IN   LAW ENFORCEMENT

            1 TREE DOWN IN SELLERSBURG.

&&

BJS
Local storm report, Apr 27, 1:49 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
249 PM EDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 PM     TSTM WND DMG     4 SW MIDWAY             38.11N 84.73W
04/26/2016                   WOODFORD           KY   LAW ENFORCEMENT

            TREES DOWN NORTH OF VERSAILLES.

&&

BJS
Local storm report, Apr 27, 1:51 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
251 PM EDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 PM     TSTM WND DMG     4 SW MIDWAY             38.11N 84.73W
04/26/2016                   WOODFORD           KY   LAW ENFORCEMENT

            TREES DOWN NORTH OF VERSAILLES.

0902 PM     TSTM WND DMG     SELLERSBURG             38.39N 85.76W
04/26/2016                   CLARK              IN   LAW ENFORCEMENT

            1 TREE DOWN IN SELLERSBURG.

0902 PM     TSTM WND DMG     1 NNE CLARKSVILLE       38.33N 85.76W
04/26/2016                   CLARK              IN   LAW ENFORCEMENT

            A TREE DOWN IN CEMENTVILLE

0715 PM     TSTM WND DMG     JASPER                  38.39N 86.94W
04/26/2016                   DUBOIS             IN   LAW ENFORCEMENT

            2 TREES DOWN IN JASPER.

0849 PM     TSTM WND DMG     2 E AUSTIN              38.74N 85.77W
04/26/2016                   SCOTT              IN   LAW ENFORCEMENT

            TREE AND POWER LINE DOWN JUST EAST OF
            AUSTIN.

0904 PM     TSTM WND DMG     2 N BEDFORD             38.62N 85.32W
04/26/2016                   TRIMBLE            KY   LAW ENFORCEMENT

            A FEW TREES DOWN ON HIGHWAY 421 NORTH OF
            BEDFORD.

1005 PM     TSTM WND DMG     2 N TYRONE              38.07N 84.86W
04/26/2016                   ANDERSON           KY   LAW ENFORCEMENT

            1 TREE DOWN.

0955 PM     TSTM WND DMG     2 NE BAGDAD             38.29N 85.02W
04/26/2016                   SHELBY             KY   LAW ENFORCEMENT

            TREES DOWN 2 NE OF BAGDAD.

0525 AM     TSTM WND DMG     3 W READY               37.37N 86.52W
04/27/2016                   BUTLER             KY   LAW ENFORCEMENT

            TREES DOWN IN NE BUTLER COUNTY NEAR THE
            GRAYSON COUNTY LINE.

1041 PM     TSTM WND GST     7 E VERSAILLES          38.05N 84.60W
04/26/2016  M51 MPH          FAYETTE            KY   ASOS

1013 PM     TSTM WND GST     2 WSW FRANKFORT         38.18N 84.90W
04/26/2016  M53 MPH          FRANKLIN           KY   ASOS

1008 PM     TSTM WND DMG     1 W FRANKFORT           38.19N 84.88W
04/26/2016                   FRANKLIN           KY   EMERGENCY MNGR

            SEVERAL LOCATIONS WITHOUT POWER INCLUDING
            TRAFFIC LIGHTS ON THE WESTERN SIDE OF
            FRANKFORT.

0936 PM     TSTM WND GST     BALLARDSVILLE           38.37N 85.35W
04/26/2016  M61 MPH          OLDHAM             KY   PUBLIC

            MEASURED ON PRIVATE WEATHER STATION.

0922 PM     TSTM WND GST     1 WSW JEFFERSONTOWN     38.20N 85.59W
04/26/2016  M57 MPH          JEFFERSON          KY   PUBLIC

            MEASURED AT A PRIVATE WEATHER STATION. TIME
            ESTIMATED BASED ON RADAR.

0507 PM     HAIL             1 ENE LOCKPORT          38.44N 84.96W
04/26/2016  E1.00 INCH       HENRY              KY   PUBLIC

            FACEBOOK REPORT OF NICKLE TO QUARTER SIZE
            HAIL FROM 5:00 TO 5:15 PM.

0900 PM     TSTM WND DMG     FLOYDS KNOBS            38.32N 85.87W
04/26/2016                   FLOYD              IN   BROADCAST MEDIA

            POLE BARN DESTROYED.

0830 PM     TSTM WND DMG     3 SW CORYDON            38.19N 86.17W
04/26/2016                   HARRISON           IN   COUNTY OFFICIAL

            TREE DOWN. POWER POLE DOWN. SEVERAL POWER
            OUTAGES.

0821 PM     TSTM WND GST     BATTLETOWN              38.07N 86.30W
04/26/2016  M52 MPH          MEADE              KY   TRAINED SPOTTER

            NO DAMAGE REPORTED, BUT THINGS BLOWING
            AROUND

0820 PM     TSTM WND DMG     2 E BEDA                37.50N 86.92W
04/26/2016                   OHIO               KY   DEPT OF HIGHWAYS

            TREES AND POWER LINES DOWN ON SILVER BEACH
            ROAD NORTH OF HARTFORD. TIME ESTIMATED BASED
            ON RADAR.

0803 PM     TSTM WND DMG     1 E GATCHEL             38.05N 86.63W
04/26/2016                   PERRY              IN   911 CALL CENTER

            MULTIPLE TREES DOWN AND POWER OUTAGES ACROSS
            THE COUNTY. DISPATCH IS VERY BUSY.

0754 PM     TSTM WND DMG     TELL CITY               37.95N 86.76W
04/26/2016                   PERRY              IN   TRAINED SPOTTER

            MULTIPLE TREES AND TREE LIMBS DOWN.

0815 PM     TSTM WND DMG     1 S PILOT KNOB          38.27N 86.35W
04/26/2016                   CRAWFORD           IN   EMERGENCY MNGR

            TREES DOWN OVER THE EASTERN PART OF THE
            COUNTY.

0749 PM     TSTM WND DMG     LEWISPORT               37.93N 86.90W
04/26/2016                   HANCOCK            KY   911 CALL CENTER

            SEVERAL TREES DOWN, ONE OF WHICH IS ON TOP
            OF A TRUCK. NO INJURIES REPORTED. MOST
            DAMAGE IS IN THE LEWISPORT AREA OF THE
            COUNTY.

0735 PM     TSTM WND GST     2 N JOHNSBURG           38.25N 86.96W
04/26/2016  M52 MPH          DUBOIS             IN   AWOS

0704 PM     HAIL             FRANKFORT               38.19N 84.87W
04/26/2016  M1.00 INCH       FRANKLIN           KY   PUBLIC

            PICTURE VIA SOCIAL MEDIA.

0918 PM     TSTM WND DMG     1 SE GOSHEN             38.40N 85.58W
04/26/2016                   OLDHAM             KY   TRAINED SPOTTER

            LARGE MAPLE TREE DOWN IN GOSHEN. SPOTTER
            ESTIMATED WIND OF 60 TO 70 MPH.

0610 PM     HAIL             2 ESE BLOCHER           38.71N 85.61W
04/26/2016  E1.00 INCH       JEFFERSON          IN   TRAINED SPOTTER

            HWY 56 ON THE SCOTT AND JEFFERSON COUNTY
            LINE REPORTS OF HALF AN INCH TO QUARTER SIZE
            HAIL.

0620 PM     HAIL             2 SE SHELBYVILLE        38.19N 85.21W
04/26/2016  E1.00 INCH       SHELBY             KY   AMATEUR RADIO

            MOSTLY NICKEL SIZED, BUT SEVERAL FLAT
            QUARTER SIZED. SHORT DURATION.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, Apr 27, 2:09 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
209 PM CDT WED APR 27 2016

KYZ061-062-071-271945-
BUTLER-WARREN-EDMONSON-
209 PM CDT WED APR 27 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL WARREN...EAST
CENTRAL BUTLER AND NORTHWESTERN EDMONSON COUNTIES...

AT 208 PM CDT...A STRONG THUNDERSTORM WAS 9 MILES NORTH OF
DELAFIELD...MOVING NORTHEAST AT 30 MPH.

HALF INCH HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BROWNSVILLE...LINDSEYVILLE...REEDYVILLE...SWEEDEN...RIVERSIDE...
PROSPERITY...BENLEO...ANNA...BLACK GOLD AND BIG REEDY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3716 8658 3732 8642 3733 8632 3718 8621
      3708 8652
TIME...MOT...LOC 1908Z 229DEG 26KT 3715 8649

SCHOETTMER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:05 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade40 min
Apr 26, 7:30 PM CDTSpecial Weather StatementLMKButler, Logan60 min
Apr 26, 7:43 PM CDTSpecial Weather StatementLMKBullitt, Jefferson62 min
Apr 26, 7:47 PM CDTSevere Thunderstorm WarningLMKJefferson28 min
Apr 26, 7:49 PM CDTSevere Thunderstorm WarningLMKTrimble26 min
Apr 26, 8:10 PM CDTSpecial Weather StatementLMKTrimble35 min
Apr 26, 8:17 PM CDTSpecial Weather StatementLMKEdmonson, Grayson, Hart, Logan, Simpson, Warren58 min
Apr 26, 8:22 PM CDTSpecial Weather StatementLMKHenry, Oldham, Shelby, Spencer38 min
Apr 26, 8:28 PM CDTSevere Thunderstorm WarningLMKFranklin, Henry, Oldham, Shelby, Spencer32 min
Apr 26, 8:46 PM CDTSpecial Weather StatementLMKAllen, Barren, Green, Hart, Metcalfe44 min
Apr 26, 8:53 PM CDTSevere Thunderstorm WarningLMKFranklin, Henry, Scott, Shelby37 min
Apr 26, 9:27 PM CDTSpecial Weather StatementLMKBourbon, Boyle, Fayette, Garrard, Harrison, Jessamine and 3 more48 min
Apr 26, 9:49 PM CDTSpecial Weather StatementLMKBourbon, Clark, Fayette, Madison, Nicholas56 min
Apr 26, 9:59 PM CDTSpecial Weather StatementLMKLincoln46 min
Apr 27, 4:22 AM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson23 min
Apr 27, 12:30 PM CDTSpecial Weather StatementLMKHardin, Larue60 min
Apr 27, 1:18 PM CDTSpecial Weather StatementLMKSpencer27 min
Apr 27, 1:32 PM CDTAreal Flood AdvisoryLMKGrayson, Hardin3 hr
Apr 27, 1:47 PM CDTFlash Flood WarningLMKGrayson, Hardin3 hr
Apr 27, 2:09 PM CDTSpecial Weather StatementLMKEdmonson36 min
Apr 27, 2:45 PM CDTSpecial Weather StatementLMKEdmonson30 min
Apr 27, 3:15 PM CDTSpecial Weather StatementLMKCasey30 min
Apr 27, 3:43 PM CDTSpecial Weather StatementLMKCasey32 min
Apr 27, 3:44 PM CDTSevere Thunderstorm WarningLMKCasey, Lincoln31 min
Apr 27, 3:48 PM CDTSevere Thunderstorm WarningLMKGreen, Taylor27 min
Apr 27, 4:11 PM CDTSpecial Weather StatementLMKTaylor34 min
Apr 27, 4:12 PM CDTSevere Thunderstorm WarningLMKLincoln18 min
Apr 27, 4:26 PM CDTSpecial Weather StatementLMKAdair, Casey34 min
Apr 27, 4:51 PM CDTSevere Thunderstorm WarningLMKCasey, Russell24 min
Apr 27, 5:01 PM CDTTornado WarningLMKOhio29 min
Apr 27, 5:29 PM CDTSevere Thunderstorm WarningLMKOhio31 min
Apr 27, 5:57 PM CDTSpecial Weather StatementLMKOhio33 min
Apr 27, 6:16 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio44 min
Apr 27, 6:24 PM CDTSpecial Weather StatementLMKButler, Logan, Ohio, Simpson, Warren51 min
Apr 27, 6:38 PM CDTFlash Flood WarningLMKOhio3 hr
Apr 27, 6:48 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Grayson, Ohio42 min
Apr 27, 6:51 PM CDTSevere Thunderstorm WarningLMKAllen, Butler, Edmonson, Grayson, Simpson, Warren39 min
Apr 27, 6:52 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio38 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.